# SDR ASAA0080165

- Difficulty date: February 18, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURNG 30K CHECK, THE LEFT MAIN CABIN FLOOR CUSP BEAM WEB AT FS 1174 TO 1193, LBL 56 WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM 53-01, FIG 1 AND FIG 4.  (M)
